# SDR AALA202408261020

- Difficulty date: August 24, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N826AW
- Make and model: Airbus A319-132
- Aircraft serial: 1534
- Aircraft time: 69,347 hours, 32,607 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 792D000001
- Part serial: X20245
- Condition: Contaminated
- Location: Zone 500
- Part time: 69,346 hours, 32,607 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO BOS DUE TO THE FLIGHT CREW REPORTING THAT ON TAKEOFF FROM BGR GOT A FLAP LOCK ECAM. THE LANDED SAFELY AT BOS WITHOUT FURTHER INCIDENT AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE FOUND WATER IN THE LEFT HAD FLAP #2 FLAP  TRACK ACTUATOR AND REPLACED IT PER AMM 27-54-49. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO FAULTS NOTED.
